# SDR NACA20020046

- Difficulty date: September 12, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 33,923 hours
- Engine: Pwa R2800CB3
- Engine time: 1,371 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor
- Part number: 10884501
- Part serial: 47364
- Condition: Damaged
- Location: Nr 3 Eng Magneto
- Part time: 1,154 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE, SEVERAL OPEN PRIMARIES ON L1 CIRCUIT. REPLACED LT DISTRIBUTOR.
